BibTeX record journals/mp/DinhHP14

download as .bib file

@article{DBLP:journals/mp/DinhHP14,
  author    = {Si Tiep Dinh and
               Huy Vui Ha and
               Tien Son Pham},
  title     = {A Frank-Wolfe type theorem for nondegenerate polynomial programs},
  journal   = {Math. Program.},
  volume    = {147},
  number    = {1-2},
  pages     = {519--538},
  year      = {2014},
  url       = {https://doi.org/10.1007/s10107-013-0732-2},
  doi       = {10.1007/s10107-013-0732-2},
  timestamp = {Sat, 27 May 2017 14:25:33 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mp/DinhHP14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier